Alert archive / California / Red Flag Warnings in 2013

Red Flag Warning 2, NWS Sacramento, CA

May 30, 2013

NWS Sacramento, CA issued this red flag warning at May 30, 2013, 3:30 PM PDT. It took effect at May 31, 2013, 10:00 AM PDT. It was in force for 33 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 30, 2013, 3:30 PM PDT (22:30 UTC)
In effect from
May 31, 2013, 10:00 AM PDT
Expired
Jun 1, 2013, 7:00 PM PDT
In force
33 hr
Issued by
NWS Sacramento, CA

The text

As transmitted, in the capitals the NWS used until 2016.

423 
WWUS86 KSTO 302230
RFWSTO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
330 PM PDT THU MAY 30 2013

...BREEZY NORTHERLY WINDS AND LOW HUMIDITIES FRIDAY AFTERNOON
THROUGH SATURDAY...

HIGH PRESSURE BUILDING INTO THE REGION WILL BRING MUCH WARMER
TEMPERATURES...DRIER CONDITIONS AND BREEZY NORTHERLY WINDS TO
INTERIOR NORTHERN CALIFORNIA FRIDAY THROUGH SATURDAY. CRITICAL
FIRE BEHAVIOR CONDITIONS ARE EXPECTED MAINLY ON THE WEST SIDE OF
THE SACRAMENTO VALLEY...THE EASTERN PORTION OF SOLANO COUNTY...
AND THE EAST SIDE OF THE COASTAL RANGE MOUNTAINS.

CAZ215-216-263-279-311700-
/O.UPG.KSTO.FW.A.0002.130531T2000Z-130602T0200Z/
/O.NEW.KSTO.FW.W.0002.130531T1700Z-130602T0200Z/
NORTHERN SACRAMENTO VALLEY TO SOUTHERN TEHAMA COUNTY LINE BELOW
1000 FT-
CENTRAL SACRAMENTO VALLEY IN GLENN, COLUSA, YUBA, NORTHERN
SUTTER, AND BUTTE COUNTY BELOW 1000 FT-SOUTHEAST EDGE SHASTA-
TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT-
EASTERN MENDOCINO NF-
330 PM PDT THU MAY 30 2013

...RED FLAG WARNING IN EFFECT FROM 10 AM FRIDAY TO 7 PM PDT
SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 215...216...263 AND 279...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM 10 AM FRIDAY TO 7 PM PDT SATURDAY. THE FIRE WEATHER WATCH IS
NO LONGER IN EFFECT.

* AFFECTED AREA...FIRE WEATHER ZONE 215 NORTHERN SACRAMENTO 
  VALLEY TO SOUTHERN TEHAMA COUNTY LINE BELOW 1000 FT...FIRE 
  WEATHER ZONE 216 CENTRAL SACRAMENTO VALLEY IN GLENN, COLUSA, 
  YUBA, NORTHERN SUTTER, AND BUTTE COUNTY BELOW 1000 FT...FIRE 
  WEATHER ZONE 263 SOUTHEAST EDGE SHASTA-TRINITY NF AND WESTERN 
  PORTIONS OF TEHAMA-GLENN UNIT AND FIRE WEATHER ZONE 279 
  EASTERN MENDOCINO NF.

* WINDS...NORTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH...MAINLY 
  ALONG AND WEST OF INTERSTATE 5. 

* RELATIVE HUMIDITY...AS LOW AS 8 TO 12 PERCENT. POOR HUMIDITY
  RECOVERY FRIDAY NIGHT. 

* IMPACTS...GUSTY WINDS AND LOW HUMIDITIES COMBINED WITH DRY FUEL
  CONDITIONS CAN LEAD TO ENHANCED FIRE DANGER. GRASS FIRES CAN 
  SPREAD RAPIDLY. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ217-218-311700-
/O.NEW.KSTO.FW.W.0002.130531T1700Z-130602T0200Z/
SOUTHERN SACRAMENTO VALLEY IN YOLO-
SACRAMENTO FAR WESTERN PLACER, SOUTHERN SUTTER AND SOLANO COUNTY
BELOW 1000 FT-CARQUINEZ STRAIT AND DELTA-
330 PM PDT THU MAY 30 2013

...RED FLAG WARNING IN EFFECT FROM 10 AM FRIDAY TO 7 PM PDT
SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 217 AND 218...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM 10 AM FRIDAY TO 7 PM PDT SATURDAY.

* AFFECTED AREA...FIRE WEATHER ZONE 217 SOUTHERN SACRAMENTO 
  VALLEY IN YOLO-SACRAMENTO FAR WESTERN PLACER, SOUTHERN SUTTER 
  AND SOLANO COUNTY BELOW 1000 FT AND FIRE WEATHER ZONE 218 
  CARQUINEZ STRAIT AND DELTA.

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. HIGHEST
  GUSTS MAINLY WEST OF INTERSTATE 5 AND FROM THE VACA MOUNTAINS. 

* RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. POOR TO MODERATE
  HUMIDITY RECOVERY FRIDAY NIGHT. 

* IMPACTS...GUSTY WINDS AND LOW HUMIDITIES COMBINED WITH DRY FUEL
  CONDITIONS CAN LEAD TO ENHANCED FIRE DANGER. GRASS FIRES CAN 
  SPREAD RAPIDLY. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

JHM
4 follow-up statements
158 
WWUS86 KSTO 311021
RFWSTO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
321 AM PDT FRI MAY 31 2013

...BREEZY NORTHERLY WINDS AND LOW HUMIDITIES FRIDAY THROUGH
SATURDAY...

HIGH PRESSURE BUILDING INTO THE REGION WILL BRING MUCH WARMER
TEMPERATURES...DRIER CONDITIONS...AND BREEZY NORTHERLY WINDS TO
PORTIONS OF INTERIOR NORTHERN CALIFORNIA FRIDAY AND SATURDAY.
CRITICAL FIRE BEHAVIOR CONDITIONS ARE EXPECTED MAINLY ON THE WEST
SIDE OF THE SACRAMENTO VALLEY...THE EASTERN PORTION OF SOLANO
COUNTY...AND THE EAST SIDE OF THE COASTAL RANGE MOUNTAINS.

CAZ215>218-263-279-011200-
/O.CON.KSTO.FW.W.0002.130531T1700Z-130602T0200Z/
NORTHERN SACRAMENTO VALLEY TO SOUTHERN TEHAMA COUNTY LINE BELOW
1000 FT-
CENTRAL SACRAMENTO VALLEY IN GLENN, COLUSA, YUBA, NORTHERN
SUTTER, AND BUTTE COUNTY BELOW 1000 FT-
SOUTHERN SACRAMENTO VALLEY IN YOLO-
SACRAMENTO FAR WESTERN PLACER, SOUTHERN SUTTER AND SOLANO COUNTY
BELOW 1000 FT-CARQUINEZ STRAIT AND DELTA-SOUTHEAST EDGE SHASTA-
TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT-
EASTERN MENDOCINO NF-
321 AM PDT FRI MAY 31 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM PDT SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 215...216...263 AND 279...

* AFFECTED AREA...WESTERN SACRAMENTO VALLEY...THE DELTA
  AREA...AND ADJACENT COASTAL MOUNTAIN FOOTHILLS.

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH...MAINLY
  ALONG AND WEST OF INTERSTATE 5. WINDS ARE EXPECTED TO BE
  STRONGEST FRIDAY AFTERNOON.

* RELATIVE HUMIDITY...10 PERCENT OR LESS FRIDAY AND SATURDAY
  AFTERNOON...WITH AREAS OF POOR RECOVERY FRIDAY NIGHT.

* IMPACTS...GUSTY WINDS AND LOW HUMIDITIES COMBINED WITH DRY 
  FUEL CONDITIONS CAN LEAD TO ENHANCED FIRE DANGER. GRASS FIRES 
  CAN SPREAD RAPIDLY. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
459 
WWUS86 KSTO 312230
RFWSTO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
330 PM PDT FRI MAY 31 2013

...BREEZY NORTHERLY WINDS AND LOW HUMIDITIES THROUGH SATURDAY...

HIGH PRESSURE OVER THE WEST COAST WILL BRING WARM TEMPERATURES...
LOW HUMIDITIES...AND LOCALLY GUSTY NORTH WINDS AT TIMES TO
INTERIOR NORTHERN CALIFORNIA THROUGH SATURDAY. THESE CONDITIONS
WILL RESULT IN HIGH FIRE DANGER...ESPECIALLY IN THE SACRAMENTO
VALLEY...AND PORTIONS OF THE COASTAL RANGE AND ADJACENT FOOTHILLS.
WEAK LOW PRESSURE WILL BRING COOLER TEMPERATURES BY SUNDAY.
ISOLATED THUNDERSTORMS ARE POSSIBLE OVER THE MOUNTAINS NEXT WEEK.


CAZ215>218-263-279-020200-
/O.CON.KSTO.FW.W.0002.000000T0000Z-130602T0200Z/
NORTHERN SACRAMENTO VALLEY TO SOUTHERN TEHAMA COUNTY LINE BELOW
1000 FT-
CENTRAL SACRAMENTO VALLEY IN GLENN, COLUSA, YUBA, NORTHERN
SUTTER, AND BUTTE COUNTY BELOW 1000 FT-
SOUTHERN SACRAMENTO VALLEY IN YOLO-
SACRAMENTO FAR WESTERN PLACER, SOUTHERN SUTTER AND SOLANO COUNTY
BELOW 1000 FT-CARQUINEZ STRAIT AND DELTA-SOUTHEAST EDGE SHASTA-
TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT-
EASTERN MENDOCINO NF-
330 PM PDT FRI MAY 31 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT SATURDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 215...216...
217...218...263 AND 279...

* AFFECTED AREA...FIRE WEATHER ZONES 215...216...217...218... 
  263 AND 279. 

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH...MAINLY
  ALONG AND WEST OF INTERSTATE 5. WINDS MAY DECREASE IN SOME AREAS
  OVERNIGHT ESPECIALLY EAST OF INTERSTATE 5...BUT ARE EXPECTED TO
  INCREASE AGAIN SATURDAY MORNING. 

* RELATIVE HUMIDITY...10 PERCENT OR LESS SATURDAY AFTERNOON...
  AREAS OF POOR RECOVERY TONIGHT.

* IMPACTS...GUSTY WINDS AND LOW HUMIDITIES COMBINED WITH DRY 
  FUEL CONDITIONS CAN LEAD TO ENHANCED FIRE DANGER. GRASS FIRES 
  CAN SPREAD RAPIDLY.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

JHM
573 
WWUS86 KSTO 011029
RFWSTO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
329 AM PDT SAT JUN 1 2013

...BREEZY NORTHERLY WINDS AND LOW HUMIDITIES THROUGH TODAY..

HIGH PRESSURE OVER THE WEST COAST WILL CONTINUE TO BRING WARM
TEMPERATURES...LOW HUMIDITIES...AND LOCALLY GUSTY NORTHWEST WINDS
TO INTERIOR NORTHERN CALIFORNIA. THESE CONDITIONS WILL RESULT IN
HIGH FIRE DANGER...ESPECIALLY IN THE WESTERN SACRAMENTO VALLEY AND
ADJACENT COASTAL MOUNTAIN FOOTHILLS. BY SUNDAY...A WEAK LOW
PRESSURE SYSTEM WILL BRING COOLER TEMPERATURES AND SLIGHTLY
INCREASED HUMIDITIES.


CAZ215>218-263-279-020200-
/O.CON.KSTO.FW.W.0002.000000T0000Z-130602T0200Z/
NORTHERN SACRAMENTO VALLEY TO SOUTHERN TEHAMA COUNTY LINE BELOW
1000 FT-
CENTRAL SACRAMENTO VALLEY IN GLENN, COLUSA, YUBA, NORTHERN
SUTTER, AND BUTTE COUNTY BELOW 1000 FT-
SOUTHERN SACRAMENTO VALLEY IN YOLO-
SACRAMENTO FAR WESTERN PLACER, SOUTHERN SUTTER AND SOLANO COUNTY
BELOW 1000 FT-CARQUINEZ STRAIT AND DELTA-SOUTHEAST EDGE SHASTA-
TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT-
EASTERN MENDOCINO NF-
329 AM PDT SAT JUN 1 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 215...
216...217...218...263 AND 279...

* AFFECTED AREA...WESTERN SACRAMENTO VALLEY...THE DELTA
  AREA...AND ADJACENT COASTAL MOUNTAIN FOOTHILLS.

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH...WITH
  THE STRONGEST WINDS WEST OF INTERSTATE 5.

* RELATIVE HUMIDITY...AS LOW AS 10 PERCENT SATURDAY AFTERNOON.

* IMPACTS...GUSTY WINDS AND LOW HUMIDITIES COMBINED WITH DRY 
  FUEL CONDITIONS CAN LEAD TO ENHANCED FIRE DANGER. GRASS FIRES 
  CAN SPREAD RAPIDLY. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
418 
WWUS86 KSTO 020204
RFWSTO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
704 PM PDT SAT JUN 1 2013

CAZ215>218-263-279-020315-
/O.EXP.KSTO.FW.W.0002.000000T0000Z-130602T0200Z/
NORTHERN SACRAMENTO VALLEY TO SOUTHERN TEHAMA COUNTY LINE BELOW
1000 FT-
CENTRAL SACRAMENTO VALLEY IN GLENN, COLUSA, YUBA, NORTHERN
SUTTER, AND BUTTE COUNTY BELOW 1000 FT-
SOUTHERN SACRAMENTO VALLEY IN YOLO-
SACRAMENTO FAR WESTERN PLACER, SOUTHERN SUTTER AND SOLANO COUNTY
BELOW 1000 FT-CARQUINEZ STRAIT AND DELTA-SOUTHEAST EDGE SHASTA-
TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT-
EASTERN MENDOCINO NF-
704 PM PDT SAT JUN 1 2013

...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE HUMIDITIES FOR
FIRE WEATHER ZONES 215...216...217...218...263 AND 279...

THE RED FLAG WARNING HAS EXPIRED FOR THE SACRAMENTO VALLEY.
WINDS WILL GENERALLY BE LESS THAN 15 MPH FOR THE REST OF THE
EVENING...ALTHOUGH RELATIVE HUMIDITIES WILL REMAIN LOW.

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this red flag warning went out at May 30, 9:31 AM PDT, 5 hours 59 minutes earlier.

Area forecast discussion, May 30, 9:31 AM PDT, 5 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
931 AM PDT THU MAY 30 2013

.SHORT TERM DISCUSSION...

NO UPDATES THIS MORNING TO THE FORECAST PACKAGE. DRY AND WARMING
TREND INTO THE WEEKEND AS HIGH PRESSURE BUILDS OVER THE WEST
COAST.

AIRMASS ALOFT IS WARMING AND FORECAST HIGHS TODAY WILL BE ABOUT
3-8 DEGREES WARMER THAN YESTERDAY. THIS WILL PUT MAX TEMPS NEAR
NORMAL THIS AFTERNOON WITH VALLEY HIGHS IN THE MID 80S. WARMING
WILL CONTINUE ON FRIDAY AS DAYTIME HIGHS JUMP UP ANOTHER 5-8
DEGREES WITH VALLEY HIGHS IN THE LOW TO MID 90S. MAXIMUM
TEMPERATURES ARE EXPECTED TO PEAK ON SATURDAY: VALLEY HIGHS WILL
BE IN THE UPPER 90S AND SOME SITES MAY PUSH THE THERMOMETER TO 100
DEGREES WHICH MEANS WE MAY GET OUR FIRST TRIPLE DIGIT READINGS
THIS YEAR. MOUNTAINS WILL PEAK IN THE 70S AND 80S. OVERALL, THE
FORECAST HIGHS ON SATURDAY ARE EXPECTED TO BE 10-15 DEGREES ABOVE
NORMAL. HOWEVER...NO THREAT TO BREAKING ANY HEAT RECORDS AT THIS
TIME. (RECORDS FOR SOME SITES ARE: REDDING-109, DOWNTOWN
SACRAMENTO-104, SAC EXEC AIRPORT-102, STOCKTON-107)

IN ADDITION TO THE WARM UP, NORTHERLY WINDS WILL DEVELOP FRIDAY
OVER SOUTHERN SHASTA COUNTY DOWN THROUGH THE SACRAMENTO VALLEY AND
CONTINUE SATURDAY. NORTHEASTERLY WINDS DOWN THE NORTHERN SIERRA
WILL INCREASE FRIDAY NIGHT AND CONTINUE SATURDAY.

BY SUNDAY, TEMPERATURES ARE STILL FORECAST TO BE FAIRLY WARM BUT
SHOULD COOL SLIGHTLY COMPARED TO SATURDAY AS A TROUGH BEGINS TO
DEVELOP OVER THE WEST COAST. THE EXCEPTION MAY BE IN THE
NORTHERN SACRAMENTO VALLEY WHERE TEMPERATURES COULD BE SIMILAR TO
SATURDAY.  JBB

.EXTENDED DISCUSSION (MONDAY THROUGH THURSDAY)...

COOLING CONTINUES EARLY NEXT WEEK AS A CUTOFF LOW WILL SPLIT FROM
THE MAIN PACIFIC NW TROUGH SUNDAY INTO MONDAY AND SETTLE IN THE
EASTERN PACIFIC. THIS UPPER LOW WILL START DRIFTING EASTWARD INTO
CENTRAL CAL AND POTENTIALLY TRIGGER THUNDERSTORM ACTIVITY ACROSS
THE HIGHER TERRAIN MONDAY INTO THURSDAY, WITH THE MOST UNSTABLE
DAYS BEING TUESDAY AND WEDNESDAY. THE TIMING AND POSITION OF THE
LOW IS STILL UNCERTAIN AT THIS POINT. JCLAPP

&&

.FIRE WEATHER...

LOW HUMIDITY VALUES ARE ALSO EXPECTED WITH THE DRY NORTHERLY FLOW
WHICH WILL ELEVATE FIRE WEATHER CONCERNS, SO WE HAVE ISSUED A FIRE
WEATHER WATCH VALID FRIDAY AFTERNOON INTO EARLY SATURDAY EVENING
FOR THE MUCH OF THE SAC VALLEY AND ADJACENT COASTAL FOOTHILLS.
THUNDERSTORM ACTIVITY NEXT WEEK IS STILL UNCERTAIN, ESPECIALLY THE
AREAL COVERAGE. HOWEVER, THE OVERALL UPPER LEVEL PATTERN IS
SHAPING UP TO SIMILAR EVENTS FROM 2012.   JCLAPP

&&

.AVIATION...

VFR CONDITIONS AND CLEAR SKIES CONTINUE NEXT 24 HOURS. GENERALLY LIGHT
WINDS IN THE CENTRAL VALLEY WILL BECOME NORTHERLY 10-20 KT BY
MID MORNING. -DVC

&&

.STO WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH SATURDAY
EVENING CENTRAL SACRAMENTO VALLEY...CLEAR LAKE/SOUTHERN LAKE
COUNTY...MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE
COUNTY...NORTHERN SACRAMENTO VALLEY.

&&
Hazardous weather outlook, May 30, 7:00 AM PDT, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SACRAMENTO CA
700 AM PDT THU MAY 30 2013

CAZ013>019-063-064-066>069-311400-
SHASTA LAKE AREA/NORTHERN SHASTA COUNTY-
BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES-
CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE-
EAST FOOTHILLS/NORTH SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA-
700 AM PDT THU MAY 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA.

.DAY ONE...TODAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY

HIGH PRESSURE SITS ACROSS OREGON AND THE WESTERN GREAT BASIN AND
WILL GENERATE BREEZY NORTH TO NORTHEAST WINDS ACROSS NORTHERN
CALIFORNIA FRIDAY AND SATURDAY. HOT TEMPERATURES WILL DEVELOP FRIDAY
THROUGH THE WEEKEND WITH LOW HUMIDITY VALUES. MOUNTAIN THUNDERSTORMS
MAY DEVELOP TUESDAY AND WEDNESDAY.

* FIRE WEATHER WATCH.........SEE WWUS86 KSTO - RFWSTO FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE.

THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT
(LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO

JCLAPP

The office that day

Everything else NWS Sacramento, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 3:36 AM PDTFire Weather WatchSTO12 hr

Nearby

Red Flag Warnings in California, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.